MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATT FB DRILL STOP SZ3-5 POR; KNEE INSTRUMENTS: DRILL GUIDES

DEPUY IRELAND - 3015516266 ATT FB DRILL STOP SZ3-5 POR; KNEE INSTRUMENTS: DRILL GUIDES
Catalog Number 254511194
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the red tabs on the affixium drill stop broke off and can no longer be used in surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- according to the information received, it was reported that one of the red tabs on the affixium drill stop broke off and can no longer be used in surgery.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device identified a broken tab and scratches along the edge of the drill.The fractured fragment was not returned.The broken condition of the tab is potentially attributable to unintended forces applied during handling or assembly.Such forces may include overtightening of the device during assembly or assembling the device while not properly aligned in the correct position.These conditions may introduce excessive stress on the component.Additionally, the scratch marks observed near the broken area may be consistent with contact from other tools, hard edges, or external objects during handling or use.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.The overall complaint was confirmed as the observed condition of the att fb drill stop sz3-5 por would have contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
ATT FB DRILL STOP SZ3-5 POR
Common Device Name
KNEE INSTRUMENTS: DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24506048
Report Number1818910-2026-04112
Device Sequence Number9943550
Product Code HTJ
UDI-Device Identifier10603295499282
UDI-Public(01)10603295499282(10)SO2051212
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254511194
Device Lot NumberSO2051212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale